Academic Journals Database
Disseminating quality controlled scientific knowledge

Anaphylactic reaction to intravenous diclofenac

ADD TO MY LIST
 
Author(s): Singh Ranju | Bansal Deepak | Baduni Neha | Vajifdar Homay

Journal: Indian Journal of Critical Care Medicine
ISSN 0972-5229

Volume: 15;
Issue: 1;
Start page: 37;
Date: 2011;
Original page

Keywords: Anaphylaxis | diclofenac sodium | intravenous | pulmonary embolism

ABSTRACT
Diclofenac sodium is a non-steroidal anti-inflammatory drug widely used as an opioid sparing agent for postoperative analgesia. Anaphylaxis due to intravenous diclofenac sodium is very rare. We report a case of anaphylactic reaction to IV diclofenac sodium, occurring postoperatively in a 25-year-old primigravida, the clinical features of which mimicked pulmonary embolism. The rarity, clinical importance and the diagnostic dilemma associated prompted us to report this case.
Affiliate Program     

Tango Rapperswil
Tango Rapperswil